# SDR SWAA2022020867511

- Difficulty date: January 30, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 27,763 hours, 16,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK ASSY (NO STEP) IS BROKEN AT STA 537.45 BETWEEN #3 SEAT TRACK RBL 25.75 AND BL 0 / REMOVED AND REPLACED PANEL BREAK ASSY (NO STEP) IS BROKEN AT STA 537.45 BETWEEN #3 SEAT TRACK RBL 25.75 AND BL 0 PER SRM 51-40-02
